# SDR ASOA201101046

- Difficulty date: May 13, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 22,264 hours, 19,403 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT CLOSE OUT/CORNER PANELS, TOP END HAVE DENT DAMAGE.  COMPLIED WITH REO 601R-52-11-827, REV D AND REO 601R-52-11-827, REV--DATED 11-21-2005 AS WRITTEN THIS IS A MAJOR REPAIR . RII FOUND TO BE SATISFACTORY.
